# SDR DXTA2023050185070

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N202QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6053
- Aircraft time: 6,601 hours, 3,709 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Outflow Valve
- Part number: 21193041
- Part serial: 24F02BB
- Condition: Defective
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN IN DESCENT WITH POWER AT IDLE, THE AIRPLANE DE-PRESSURIZES DUE TO NOT ENOUGH  BLEED AIR.  WE GOT THE RED CABIN ALT CAS MESSAGE.   PRESSURIZED AIRCRAFT SUCCESSFULLY TO DELTA 2.0 USING JUST APU BLEEO AIR LN MAN MODE, DEPRESSURIZED TO 0.0 AND STARTED UP BOTH ENG. WITH THE APU LCV & ISO SWITCHES DEPRESSED (OPEN), ADVANCED LH THROTTLE TO 80%N2, AND DEPRESSED LH 10TH STAGE SWITCH, APU LCV CLOSED AND 35PSI WAS PRESENT TO BOTH PACS, SUCCESSFULLY PRESSURIZED AIRCRAFT USING ONLY LH ENG TO 0.7PSI. TRANSFERRED BLEED SOURCE FROM ENG 10TH STAGE TO APU, WITH A SLIGHT FLUCTUATION IN RATE, APU EVENTUALLY CAUGHT UP AND DELTA P REMAINED STABLE AT 0.7PSI.  REPEATED THESE CHECKS USING ONLY RH ENG WITH· ,AME RESULTS IN MAN MODE. BEING THAT WE WERE ABLE TO PRESSURIZE AIRCRAFT USING ONLY ENG 10TH STAFIF1. I BELIEVE THAT THE 2 CHECK VALVES AND AIR JETS ARE OPERATIONAL. WE ALSO PERFORMED THE PRESSURIZATION CHECK USING AUTO & MAN MODES WITH THE APU AS THE PRESSURE SOURCE WITH NO DEFECTS NOTED, BEING THAT THESE EVENTS ONLY OCCUR ON DECENT WHEN THROTTLE POWER HAS BEEN REDUCED, AND ALSO NO [SSUE ONCE BLEED SOURCE HAS BEEN TRANSFERRED OVER TO APU, I BELIEVE THAT THIS MAY BE A DEFECTIVE ALT SEL UNIT IN THE OVERHEAD PRESSURIZATION PANEL GALNED ACCESS TO 10TH STAGE BLEED AIR VALVE FILTERS, CLEANED AND REINSTALLED AS REQ'D, NO DEFECTS NOTED. PERFORMED WOW & THROTRLE SIGNALS TO CPC WITH THE AIRCRAFT IN GDN AND AIR MODES. NO DEFECTS NOTED . PERFORMED MANULA CONTROL LEAK CHECKS OF PRIMARY OUTFLOW VALVE. NO DEFECTS NOTED, R&R SELECTOR IAW CL650 MM 21·31·10 WITH NEW PARTS. OPS CHECKS OK IN AUTO AND MAN.
